MathSciNet Relay Station
MathSciNet bibliographic data
MR2144324 60G17 (68U20)
Kozachenko, Yu. V.; Rozora, Ī. V. Accuracy and reliability of modeling random processes in the space ${\rm Sub}_{\phi}(\Omega)$. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 71 (2004), 93--104; translation in Theory Probab. Math. Statist. No. 71 (2005), 105–117
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement